JournalscmhVol. 72, No. 4pp. 618–635

A class of flows on 2-manifolds with simple recurrence

  • K. Athanassopoulos

    University of Crete, Iraklion, Greece
  • P. Strantzalos

    University of Crete, Iraklion, Greece
  • T. Petrescou

    University of Athens, Greece
A class of flows on 2-manifolds with simple recurrence cover
Download PDF

Cite this article

K. Athanassopoulos, P. Strantzalos, T. Petrescou, A class of flows on 2-manifolds with simple recurrence. Comment. Math. Helv. 72 (1997), no. 4, pp. 618–635

DOI 10.1007/S000140050038